Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D (1986). Pointwise convergence of densities under iteration of Ulam and von Neumann's map. Journal of Physics A: Mathematical and General, 19(18):3921-3922.

Full text not available from this repository.

Abstract

The pointwise convergence of the probability densities induced from an initial density on (0,1) under repeated iteration of the map x to 4s(1-x) is established for a large class of initial densities.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 10:10
Last Modified:27 Nov 2013 23:36
Publisher:Institute of Physics Publishing
ISSN:0305-4470
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1088/0305-4470/19/18/037
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/Ulam.pdf (Author)
Citations:Web of Science®. Times Cited: 1
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page